General three-body problem: Families of three-dimensional periodic orbits (part II)

Michalodimitrakis, M.

Astrophysics and Space Science 65(2): 459-475

1979


ISSN/ISBN: 0004-640X
Accession: 084254355

Download citation:  
Text
  |  
BibTeX
  |  
RIS

Article/Abstract emailed within 1 workday
Payments are secure & encrypted
Powered by Stripe
Powered by PayPal

Abstract
In this paper we present a two-parametric family of symmetric periodic orbits of the three-dimensional general three-body problem, found numerically by continuation of a vertical critical orbit of the circular restricted three-body problem. The periodic orbits refer to a suitably defined rotating frame of reference.